MAUDE Adverse Event Report: SYNTHES GMBH DEPTH GAUGE Ø2.4/2.7 MEAS-RANGE UP-TO 90; GAUGE, DEPTH

SYNTHES GMBH DEPTH GAUGE Ø2.4/2.7 MEAS-RANGE UP-TO 90; GAUGE, DEPTH
Catalog Number 03.424.090
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported an instrument was discovered damaged when unpacking.No patient involvement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary the products were returned to depuy synthes for evaluation.Visual inspection of the returned devices found that both of the depth gauge ø2.4/2.7 meas-range up-to 90 were heavily bent from the tip.However, with the information provided, it cannot be confirmed that the device has arrived in the condition mentioned in the complaint.And since not package was returned the allegation damage upon receipt cannot be confirmed.Once the product leaves depuy synthes control, it is unknown what environment conditions the device has been exposed to during that time.A dimensional inspection was unable to be performed due to the post-manufacturing damage.A functional test was unable to be performed due to the post-manufacturing damage.The overall complaint was confirmed as the observed conditions of the depth gauge ø2.4/2.7 meas-range up-to 90 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dimensional inspection: n/a device history part # 03.424.090 synthes lot # 3267401 supplier lot # 3267401 release to warehouse date:03 oct 2025 expiration date; na supplier: (b)(4).No ncr's generated during production.

Brand Name
DEPTH GAUGE Ø2.4/2.7 MEAS-RANGE UP-TO 90
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24365502
Report Number8030965-2026-01556
Device Sequence Number20137357
Product Code HTJ
UDI-Device Identifier10886982335937
UDI-Public(01)10886982335937(10)3267401
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.424.090
Device Lot Number3267401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown